Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2004 / Article

Open Access

Volume 2004 |Article ID 148767 | https://doi.org/10.1155/S1024123X04312020

Mahmoud M. El-Borai, Khairia El-Said El-Nadi, Osama L. Mostafa, Hamdy M. Ahmed, "Volterra equations with fractional stochastic integrals", Mathematical Problems in Engineering, vol. 2004, Article ID 148767, 16 pages, 2004. https://doi.org/10.1155/S1024123X04312020

Volterra equations with fractional stochastic integrals

Received24 Dec 2003
Revised06 May 2004

Abstract

Some fractional stochastic systems of integral equations are studied. The fractional stochastic Skorohod integrals are also studied. The existence and uniquness of the considered stochastic fractional systems are established. An application of the fractional Black-Scholes is considered.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views221
Downloads681
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.